... but your insurance is changing so I haven't been on if for about a week and a half. Having major anxiety, mood swings, depression, worthless. Is this a possible side affect? Why is my dr making me see a psychiatrist instead of keep giving it to me
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
- 29 Nov 2016 by Sadandlonely44
- 29 November 2016
- depression, bipolar disorder, anxiety, generalized anxiety disorder, sertraline, major depressive disorder, side effect, anxiety and stress, insurance, mood swing, psychiatry
Sometimes we need more than just medication. A psychiatrist can help prescribe and monitor as well as help you explore and talk out (in a safe place) what's happening inside. This is actually a good thing and should help you trudge the road to wellness. I do feel for you. It sounds like you are in an awful place and I hope you are able to get out of the pit soon. Hugzzz
You should not just stop your meds. You are having withdrawal symptoms that can put you into a relapse. You should call your doctor and tell him that your insruance has changed and you need more time & meds.
You may try to find another doctor to prescribe you Sertraline until you can get a psych appointment. With the depression and worthless feeling it is imperative to your health to get some help as soon as possible.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2015 • 3 answers
Posted 6 Sep 2016 • 2 answers
Major Depressive Disorder - I didn't think it would be a big deal since I was to see my psychiatrist
Posted 5 May 2017 • 6 answers
Posted 26 Jul 2017 • 3 answers
Posted 2 Jun 2018 • 2 answers